W.Y.C. Chen, G.-G. Yan and A.L.B. Yang,
The skew Schubert polynomials,
European J. Combin. 25(8) (2004) 1181-1196.

Cited by

  1. D. Anderson, L. Chen and N. Tarasca, K-classes of Brill-Noether loci and a determinantal formula, arXiv:1705.02992.

  2. William Y. C. Chen, G.-G. Yan and Arthur L. B. Yang, Transformations of border strips and Schur function determinants, J. Algebraic Combin. 21(4) (2005) 379-394.

  3. A.N. Kirillov, Skew divided difference operators and schubert polynomials, SIGMA Symmetry Integrability Geom. Methods Appl. 3 (2007) Paper 072, 14 pp.

  4. T. Matsumura, A tableau formula of double Grothendieck polynomials for 321-avoiding permutations, arXiv:1711.00147.

  5. P. Pragacz, Architectonique des formules prfres d'Alain Lascoux, Sém. Lothar. Combin. 52 (2004/07) Art. B52d, 39 pp.